# SDR SWAA2024011734355

- Difficulty date: December 21, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 663.75 AND LBL 8 WL 173.5 AT WING CENTER SECTION 2023-761756<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE LOCATED STA 663.75 BTW LBL 5 AND LBL 65 WL 173.5 AT WING CENTER SECTION COMMON VAPOR BARRIER AT WING CENTER SECTION IAW B737-700 SRM 51-40-02-OG-0 ;SRM 51-10-02-0G-0 AND DRAWING 111A1000 SHEET 190 REV-.SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE LOCATED STA 663.75 BTW LBL 5 AND LBL 65 WL 173.5 AT WING CENTER SECTION COMMON VAPOR BARRIER AT WING CENTER SECTION IAW B737-700 SRM 51-40-02-OG-0 ;SRM 51-10-02-0G-0 AND DRAWING 111A1000 SHEET 190 REV-.SEE INDIVIDUAL SIGN OFF BELOW.
